MathSciNet Relay Station
MathSciNet bibliographic data
MR2322019 35L70 (35B30 35B40 35L20)
Cavalcanti, Marcelo M.; Domingos Cavalcanti, Valéria N.; Lasiecka, Irena Well-posedness and optimal decay rates for the wave equation with nonlinear boundary damping—source interaction. J. Differential Equations 236 (2007), no. 2, 407–459.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement